Coupled amplitude theory of nonlinear surface acoustic waves

Kalyanasundram, N. ; Ravindran, R. ; Prasad, P. (1982) Coupled amplitude theory of nonlinear surface acoustic waves Journal of the Acoustical Society of America, 72 (2). pp. 488-493. ISSN 0001-4966

Full text not available from this repository.

Official URL:

Related URL:


The nonlinear propagation characteristics of surface acoustic waves on an isotropic elastic solid have been studied in this paper. The solution of the harmonic boundary value problem for Rayleigh waves is obtained as a generalized Fourier series whose coefficients are proportional to the slowly varying amplitudes of the various harmonics. The infinite set of coupled equations for the amplitudes when solved exhibit an oscillatory slow variation signifying a continuous transfer of energy back and forth among the various harmonics. A conservation relation is derived among all the harmonic amplitudes.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:36577
Deposited On:02 Jul 2012 04:55
Last Modified:02 Jul 2012 04:55

Repository Staff Only: item control page